MAUDE Adverse Event Report: MO016 MO-MOBERLY INSULATED HOT PACK, LARGE, 6X9IN; PACK, HOT OR COLD, DISPOSABLE

MO016 MO-MOBERLY INSULATED HOT PACK, LARGE, 6X9IN; PACK, HOT OR COLD, DISPOSABLE
Model Number 30104
Medical Device Problem Code Burst Container or Vessel (1074)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/23/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
At the time of this investigation, the device history record could not be verified as a lot number was not provided.As no samples were returned for evaluation, a root cause could not be determined.We will continue to monitor complaint trends and utilize the information as part of continuous improvement.
 
Event or Problem Description
Customer reported that they received cardinal health hot packs that burst during transport while in the cardinal health totes.There was no injury reported and no one at the facility was exposed.
 
Additional Manufacturer Narrative
Supplemental report is being filed since samples from lot number v1l109 were returned for investigation.The lot was found to have been manufactured and released to predetermined specifications.No anomalies were found during review of the records.Ten samples were received for evaluation.Eight of the samples were not activated or leaking.One sample was pre-activated and one was pre-activated and torn.The root cause could be a torn pouch due to the bubble puncturing the pouch; it cannot be determined when the bubble punctured the pouch.Increased handling during shipping and processing are elements that could prompt pre-activation.We will continue to monitor complaint trends and utilize the information as part of continuous improvement.

Brand Name
INSULATED HOT PACK, LARGE, 6X9IN
Common Device Name
PACK, HOT OR COLD, DISPOSABLE
Manufacturer (Section D)
MO016 MO-MOBERLY
808 w highway 24
moberly MO 65270
Manufacturer (Section G)
MO016 MO-MOBERLY
808 w highway 24
moberly MO 65270
Manufacturer Contact
patricia tucker
3651 birchwood dr.
waukegan, IL 60085
8478874151
MDR Report Key13060521
Report Number1423537-2021-00702
Device Sequence Number19805243
Product Code IMD
UDI-Device Identifier00630140039839
UDI-Public00630140039839
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/19/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number30104
Device Catalogue Number30104
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/03/2021
Supplement Date Received by Manufacturer12/03/2021
Initial Report FDA Received Date12/22/2021
Supplement Report FDA Received Date01/19/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/15/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown